# SDR UPS04842401

- Difficulty date: May 4, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1265 LONGERON 21L (CUSP) IS CRACKED.  REMOVED CUSP SECTION BETWEEN STATION 1280 TO 1380, FABRICATED AND INSTALLED CUSP SECTION AND SPLICES IAW SRM 53-2-5 FIG 15A.
